Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 483784, 7 pages
Research Article

On Nil-Symmetric Rings

1Department of Mathematics, Albert Einstein School of Physical Sciences, Assam University, Silchar, Assam 788011, India
2Department of Mathematics, Netaji Subhas Mahavidyalaya, Udaipur, Tripura 799120, India

Received 4 May 2014; Accepted 17 September 2014; Published 16 October 2014

Academic Editor: Li Guo

Copyright © 2014 Uday Shankar Chakraborty and Krishnendu Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hong Kee Kim, Seung Ick Lee, Yang Lee, Sung Ju Ryu, Tai Keun Kwak, Hyo Jin Sung, and Sang Jo Yun, “A generalization of symmetric ring property,” Bulletin of the Korean Mathematical Society, vol. 53, no. 5, pp. 1309–1325, 2016. View at Publisher · View at Google Scholar
  • Yang Lee, Zhelin Piao, Tai Keun Kwak, and Young Joo Seo, “Symmetric ring property on nil ideals,” Journal of Algebra and its Applications, vol. 17, no. 1, 2017. View at Publisher · View at Google Scholar